# SDR DALA1137039880

- Difficulty date: May 9, 2011
- Submitted: May 31, 2011
- Operation: Air carrier
- Aircraft: N675MC
- Make and model: Doug DC-9-51
- Aircraft serial: 47651
- Aircraft time: 76,010 hours, 63,413 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN SEAT TRACK HAS AREAS OF CORROSION FROM STA 200 TO 315, RBL-44.  REMOVED CORROSION AND FOUND OUT OF LIMITS IAW SRM 53-05, FIG 4B FROM STA 284 TO STA 200, RBL 44 MAIN CABIN SEAT TRACK.  CUT OUT DAMAGED SECTION SEAT TRACK T STA 284 TO STA 200 RBL 44 IAW SRM 53-05, FIG 4F.  REPLACED SEAT TRACK   SECTION IAW SRM 53-05, FIG 4F, IAW SRM 51-30-1, SRM 51-30-5.
